Patient preference and validity of randomized controlled trials.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Cho, AH; Jackson, GL; Bosworth, HB

Published Date

  • July 6, 2005

Published In

Volume / Issue

  • 294 / 1

Start / End Page

  • 41 -

PubMed ID

  • 15998887

Pubmed Central ID

  • 15998887

Electronic International Standard Serial Number (EISSN)

  • 1538-3598

Digital Object Identifier (DOI)

  • 10.1001/jama.294.1.41-a

Language

  • eng

Conference Location

  • United States